# SDR EPUA20170725001

- Difficulty date: July 16, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N17GN
- Make and model: Cessna 207A
- Aircraft serial: 20700693
- Aircraft time: 28,498 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 12104036
- Condition: Cracked
- Location: Crew Door
- Part time: 28,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION,  THE COPILOT LOWER OUTER DOOR SILL WAS FOUND CRACKED.  REPLACED WITH A NEW.
